Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tianeptine (Stablon) withdrawal symptoms

Posted by desperately seeking on March 18, 2010, at 5:13:42

In reply to Re: Tianeptine (Stablon) withdrawal symptoms, posted by sukarno on March 18, 2010, at 2:47:32

Thanks for sharing your experience. I wasn't on Tianeptine for as long as I don't know- maybe my withdrawal was a little easier since I was only on them for a year?

I'm surprised that you were able to withdraw so swiftly. Once when I tried to come off Tianeptine for 3 days, I thought I was going to die. My head felt as if somebody was sucking the oxygen out of it and the room felt like it was closing in on me. So, after that I tapered at a rate of 1 tablet a month (i.e shaving the pill every week). I don't remember it being anything so terrible. No suicidal ideation like when I switched from the SSRIs. Maybe a few mild symptoms. I can't remember.

It's been six months since I got down to the final pill and I'm not sure what to think. I was on SSRIs before and I switched suddenly without tapering and I've had lots of problems since then, even when I was on the Tianeptine. I think my nervous system just needs a rest. But to summarize- I still very emotionally numb and apathetic. I have tingling in my legs and hands, fatigue and residual anxiety. Not to mention sexual dysfunction- which, if I'm to go by the posts on the internet, takes years to go.The depression is manageable since I've discovered the cause of it- which was really just my family relationships. I've been reading a lot of psychology books and am getting to know myself. The REAL me. Psychologists say that depression is caused by "the loss of your authentic self" and that's directly linked to whether you believe in a higher power or not. Which I do now ( now that I'm able to FEEL ANYTHING). So, off the Tianeptine I'm basically fine And now my only problems are the after affects of being on these damn brain and body damaging drugs. Hope this helps...?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:desperately seeking thread:798414